Journal of Integral Equations and Applications

The Journal of Integral Equations and Applications is devoted to research in the general area of integral equations and their applications.

Scope

    The Journal of Integral Equations and Applications is published by the Rocky Mountain Mathematics Consortium. The journal is an international journal devoted to research in the general area of integral equations and their applications.

Details

Journal of Integral Equations and Applications

Print ISSN: 0897-3962

Current: Mar 2021 : Volume 33 Issue 1

Coverage: 1988 - current

Frequency: Quarterly

Access: Articles older than 5 years are open.


METRICS


Impact Factor: 0.974

Five-Year Impact Factor: 1.211

Journal Citation Reports® Ranking: #98 of 314 in Mathematics; #149 of 254 in Applied Mathematics

Mathematical Citation Quotient (MCQ): 0.85

Back to Top